# SDR 20010507CW001

- Difficulty date: April 5, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3495S
- Make and model: Cessna 182H
- Aircraft serial: 18255895
- Engine: Cont O470*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Separator
- Part number: C1650010102
- Condition: Contaminated
- Location: Air/Oil
- Part time: 5,686 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER INSPECTION REVEALED EXCESSIVE AMOUNT OF CONTAMINATION.  INVESTIGATION REVEALED AIR/OIL SEPERATOR INTERNAL SCREEN COMING APART.  YEARS OF VIBRATION MAY HAVE CAUSED SCREEN SEPARATION.  FACTORY RECOMMENDS 100 HOURS CLEANING.  THERE IS NO WAY TO INSPECT UNIT WITHOUT CUTTING IT OPEN.
